A Donsker theorem to simulate one-dimensional processes with measurable coefficients
ESAIM: Probability and Statistics, Tome 11 (2007), pp. 301-326.

In this paper, we prove a Donsker theorem for one-dimensional processes generated by an operator with measurable coefficients. We construct a random walk on any grid on the state space, using the transition probabilities of the approximated process, and the conditional average times it spends on each cell of the grid. Indeed we can compute these quantities by solving some suitable elliptic PDE problems.

DOI : https://doi.org/10.1051/ps:2007021
Classification : 60J60,  65C
Mots clés : Monte Carlo methods, Donsker theorem, one-dimensional process, scale function, divergence form operators, Feynman-Kac formula, elliptic PDE problem
@article{PS_2007__11__301_0,
     author = {\'Etor\'e, Pierre and Lejay, Antoine},
     title = {A {Donsker} theorem to simulate one-dimensional processes with measurable coefficients},
     journal = {ESAIM: Probability and Statistics},
     pages = {301--326},
     publisher = {EDP-Sciences},
     volume = {11},
     year = {2007},
     doi = {10.1051/ps:2007021},
     mrnumber = {2339295},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1051/ps:2007021/}
}
TY  - JOUR
AU  - Étoré, Pierre
AU  - Lejay, Antoine
TI  - A Donsker theorem to simulate one-dimensional processes with measurable coefficients
JO  - ESAIM: Probability and Statistics
PY  - 2007
DA  - 2007///
SP  - 301
EP  - 326
VL  - 11
PB  - EDP-Sciences
UR  - http://archive.numdam.org/articles/10.1051/ps:2007021/
UR  - https://www.ams.org/mathscinet-getitem?mr=2339295
UR  - https://doi.org/10.1051/ps:2007021
DO  - 10.1051/ps:2007021
LA  - en
ID  - PS_2007__11__301_0
ER  - 
Étoré, Pierre; Lejay, Antoine. A Donsker theorem to simulate one-dimensional processes with measurable coefficients. ESAIM: Probability and Statistics, Tome 11 (2007), pp. 301-326. doi : 10.1051/ps:2007021. http://archive.numdam.org/articles/10.1051/ps:2007021/

[1] A. Bensoussan, J.L. Lions and G. Papanicolaou, Asymptotic Analysis for Periodic Structures. North-Holland, Amsterdam (1978). | MR 503330 | Zbl 0404.35001

[2] P. Billingsley, Convergence of Probabilities Measures. John Wiley & Sons (1968). | MR 233396 | Zbl 0172.21201

[3] L. Breiman, Probability. Addison-Wesley Series in Statistics (1968). | MR 229267 | Zbl 0174.48801

[4] H. Brezis, Analyse fonctionnelle. Masson (1983). | MR 697382 | Zbl 0511.46001

[5] M. Decamps, A. De Schepper and M. Goovaerts, Applications of δ-function pertubation to the pricing of derivative securities. Physica A 342 (2004) 677-692.

[6] M. Decamps, M. Goovaerts and W. Schoutens, Self Exciting Threshold Interest Rates Model. Int. J. Theor. Appl. Finance 9 (2006) 1093-1122. | Zbl 1140.91384

[7] P. Étoré, On random walk simulation of one-dimensional diffusion processes with discontinuous coefficients. Electron. J. Probab. 11 (2006) 249-275. | Zbl 1112.60061

[8] P. Étoré, Approximation de processus de diffusion à coefficients discontinus en dimension un et applications à la simulation. Ph.D. thesis, Université Henri Poincaré, Nancy, France (2006).

[9] O. Faugeras, F. Clément, R. Deriche, R. Keriven, T. Papadopoulo, J. Roberts, T. Viéville, F. Devernay, J. Gomes, G. Hermosillo, P. Kornprobst and D. Lingrand, The inverse EEG and MEG problems: The adjoint state approach I: The continuous case. INRIA research report RR-3673 (1999).

[10] M. Freidlin and A.D. Wentzell, Necessary and Sufficient Conditions for Weak Convergence of One-Dimensional Markov Processes. Festschrift dedicated to 70th Birthday of Professor E.B. Dynkin, Birkhäuser (1994) 95-109. | Zbl 0820.60058

[11] V.V. Jikov, S.M. Kozlov and O.A. Oleinik, Homogenization of Differential Operators and Integral Functionals. Springer (1994). | MR 1329546 | Zbl 0838.35001

[12] P.E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations. Springer, Berlin (1992). | MR 1214374 | Zbl 0752.60043

[13] A. Lejay, Méthodes probabilistes pour l'homogénéisation des opérateurs sous forme divergence: cas linéaires et semi-linéaires. Ph.D. thesis, Université de Provence, Marseille, France (2000).

[14] A. Lejay, Stochastic Differential Equations Driven by Processes Generated by Divergence Form Operators I: A Wong-Zakai Theorem. ESAIM Probab. Stat. 10 (2006) 356-379. | Numdam

[15] A. Lejay and M. Martinez, A scheme for simulating one-dimensional diffusion processes with discontinuous coefficients. Annals Appl. Probab. 16 (2006) 107-139. | Zbl 1094.60056

[16] M. Martinez, Interprétations probabilistes d'opérateurs sous forme divergence et analyse de méthodes numériques probabilistes associées. Ph.D. thesis, Université de Provence, Marseille, France (2004).

[17] M. Martinez and D. Talay, Discrétisation d'équations différentielles stochastiques unidimensionnelles à générateur sous forme divergence avec coefficient discontinu. C.R. Acad. Sci. Paris 342 (2006) 51-56. | Zbl 1082.60514

[18] H. Owhadi and L. Zhang, Metric based upscaling. Commun. Pure Appl. Math. (to appear). | MR 2292954

[19] J.M. Ramirez, E.A. Thomann, E.C. Waymire, R. Haggerty and B. Wood, A generalized Taylor-Aris formula and Skew Diffusion. Multiscale Model. Simul. 5 (2006) 786-801. | Zbl 1122.60072

[20] D. Revuz and M. Yor, Continuous Martingale and Brownian Motion. Springer, Heidelberg (1991). | MR 1083357 | Zbl 0731.60002

[21] A. Rozkosz, Weak convergence of Diffusions Corresponding to Divergence Form Operators. Stochastics Stochastics Rep. 57 (1996) 129-157. | Zbl 0885.60067

[22] D.W. Stroock, Diffusion semigroups corresponding to uniformly elliptic divergence form operators. Springer, Lecture Notes in Mathematics, Seminaire de Probabilités XXII 1321 (1988) 316-347. | Numdam | Zbl 0651.47031

[23] D.W. Stroock and W. Zheng, Markov chain approximations to symmetric diffusions. Ann. Inst. H. Poincaré Probab. Statist. 33 (1997) 619-649. | Numdam | Zbl 0885.60065

[24] V.V. Zhikov, S.M. Kozlov, O.A. Oleinik and K. T'En Ngoan, Averaging and G-convergence of Differential Operators. Russian Math. Survey 34 (1979) 69-147. | Zbl 0445.35096

[25] V.V. Zhikov, S.M. Kozlov and O.A. Oleinik, G-convergence of Parabolic Operators. Russian Math. Survey 36 (1981) 9-60. | Zbl 0479.35047

Cité par Sources :